# SDR R61A2022020300098

- Difficulty date: January 21, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 34,424 hours, 21,722 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17066882001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP CORRODED IN AFT CARGO AT FRAME 82, STRINGER 23L. : REMOVED AND REPLACED SHEAR CLIP IN AFT CARGO AT FRAME 82, STRINGER 23L. REF SRM 51-40-08
